Integration of a Dirac comb and the Bernoulli polynomials

Abstract : For any positive integer $n$, we consider the ordinary differential equations of the form $y^{(n)} = 1 - Ш + F$ where $Ш$ denotes the Dirac comb distribution and $F$ is a piecewise-$\mathcal{C}^\infty$ periodic function with null average integral. We prove the existence and uniqueness of periodic solutions of maximal regularity. Above all, these solutions are given by means of finite explicit formulae involving a minimal number of Bernoulli polynomials. We generalize this approach to a larger class of differential equations for which the computation of periodic solutions is also sharp, finite and effective.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-univ-bourgogne.archives-ouvertes.fr/hal-01413233
Contributeur : Imb - Université de Bourgogne <>
Soumis le : vendredi 9 décembre 2016 - 15:11:13
Dernière modification le : jeudi 2 mai 2019 - 14:48:31

Identifiants

Collections

Citation

Maria Alice Bertolim, Alain Jacquemard, Gioia Vago. Integration of a Dirac comb and the Bernoulli polynomials. Bulletin des Sciences Mathématiques, Elsevier, 2016, 140 (2), pp.119-139. ⟨10.1016/j.bulsci.2015.11.001⟩. ⟨hal-01413233⟩

Partager

Métriques

Consultations de la notice

97